# SDR CALA0700067

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CHANNEL STIFFENERS CORRODED ON FORWARD FACE OF APB LOWER SECTION.  THE STIFFENERS WERE REMOVED AND NEW SECTIONS WERE SPLICED IN IAW BOEING DRAWING 65C28106.
